Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Nov 24, 2014, 12:06 PM EST for 4 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 24, 2014, 12:06 PM EST (17:06 UTC)
- Expired
- Nov 24, 2014, 12:45 PM EST
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
Counties Montgomery County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 908 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
833
WWUS82 KFFC 241706
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1206 PM EST MON NOV 24 2014
GAZ086-098-110>113-241745-
WHEELER GA-MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-TELFAIR GA-EMANUEL GA-
1206 PM EST MON NOV 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WHEELER...MONTGOMERY...TOOMBS...TREUTLEN...TELFAIR AND EMANUEL
COUNTIES UNTIL 1245 PM EST...
AT 1205 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SCOTLAND...OR NEAR MCRAE...MOVING NORTHEAST
AT 60 MPH.
PEA SIZED HAIL AND WINDS 35 MPH WILL BE POSSIBLE WITH THIS STORM AS
THESE STORMS MOVE ACROSS WHEELER...MONTGOMERY...TOOMBS...
TREUTLEN...TELFAIR AND EMANUEL COUNTIES THROUGH 1245 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCRAE...LYONS...SOPERTON...ALAMO...MOUNT VERNON...VIDALIA...HELENA...
GLENWOOD...UVALDA...OAK PARK...AILEY...SCOTLAND...HIGGSTON...SANTA
CLAUS...ALSTON...TARRYTOWN...TOWNS...COVENA...BARNHILL AND JORDAN.
LAT...LON 3203 8296 3257 8247 3236 8225 3235 8225
3235 8224 3228 8223 3224 8221 3223 8221
3218 8219 3189 8283
TIME...MOT...LOC 1705Z 229DEG 51KT 3202 8283
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 24, 6:45 AM EST, 5 hours 21 minutes earlier.
Area forecast discussion, Nov 24, 6:45 AM EST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 645 AM EST MON NOV 24 2014 .UPDATE... MADE A FEW ADJUSTMENTS TO THE POPS AND WEATHER ACROSS THE SOUTHERN AND EASTERN EDGES OF THE FORECAST AREA TO ACCOUNT FOR INCREASED CONVECTION MOVING ACROSS FAR SOUTH GEORGIA AND BRUSHING THE SOUTHERN AND SOUTHEASTERN PORTIONS OF THE AREA. ADJUSTED CLOUDS A LITTLE AS WELL. 20 && .PREV DISCUSSION... /ISSUED 337 AM EST MON NOV 24 2014/ SHORT TERM /TODAY THROUGH TUESDAY/... COLD FRONT SWEEPS ACROSS THE FORECAST AREA TODAY. INDICATIONS ARE PASSAGE WILL BE GENERALLY DRY ACROSS THE MAJORITY OF THE AREA AND I HAVE KEPT POPS CONFINED MAINLY TO SOUTHERN AND EASTERN PORTIONS OF THE AREA WHERE BETTER MOISTURE AND MARGINAL INSTABILITY REMAIN. WILL NEED TO KEEP AN EYE OUT FOR ANY SHOWERS ACROSS WESTERN PORTIONS EARLY IN THE DAY ALONG AND AHEAD OF THE FRONT. ENOUGH INSTABILITY ACROSS THE FAR SOUTH AND EAST TO INCLUDE A CHANCE OF THUNDER FOR THIS AFTERNOON. SOME SHEAR IS PRESENT DUE TO STRONG MID-LEVEL WINDS BUT IS GENERALLY UNIDIRECTIONAL AND SEVERE THUNDERSTORMS DO NOT APPEAR LIKELY. FRONT STALLS OUT SOMEWHERE JUST SOUTH OF THE FORECAST AREA TONIGHT AS THE UPPER-LEVEL TROUGH AXIS REMAINS WEST OF THE REGION. MOISTURE RETURNS TUESDAY FROM THE SOUTH AS A STRONG SHORT WAVE DIGS TO THE LOWER MISSISSIPPI VALLEY INDUCING FAIRLY RAPID SURFACE LOW DEVELOPMENT IN THE NORTHERN GULF OF MEXICO. LOW MOVES ACROSS THE FLORIDA PENINSULA TO THE SOUTHEAST ATLANTIC COASTAL WATERS WHICH KEEPS THE BEST PRECIPITATION CHANCES SOUTH AND EAST OF OUR AREA...BUT SCATTERED SHOWERS ARE EXPECTED TO SPREAD NORTHWARD DURING THE DAY TUESDAY. 20 LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... SURFACE LOW MOVING ACROSS FLORIDA AND UP THE COAST OF THE CAROLINAS TUESDAY NIGHT AND WEDNESDAY. THIS WILL SPREAD SHOWERS BACK TO THE NORTHWEST ACROSS MUCH OF THE FORECAST AREA WITH HIGHEST POPS OVER EASTERN SECTIONS. THERE REMAINS THE POSSIBILITY OF SOME MIX OF PRECIPITATION ACROSS NORTHEAST GA TUESDAY NIGHT. WILL CONTINUE TO WATCH FOR THIS...HOWEVER NOT LOOKING FOR ANY ACCUMULATIONS. MODEL THICKNESS VALUES VARY SOME OVER THIS AREA TUESDAY NIGHT BUT FOR NOW SEEMS AS THOUGH THE CRITICAL THICKNESS VALUES STAY WEST OF THE AREA. SHOWERS ENDING FROM THE WEST WEDNESDAY AS THE SURFACE LOW MOVES UP THE ATLANTIC COAST. UPPER FLOW BECOMING MORE NORTHWEST ON WEDNESDAY BUT GRADUALLY TRANSITIONS TO ZONAL BY THE END OF THE PERIOD. DRY THURSDAY THROUGH SATURDAY...BUT A FRONT GETS PUSHED INTO THE TN VALLEY ON SUNDAY AND THERE MAY BE A SLIGHT CHANCE OF SHOWERS ACROSS THE FAR NORTH. 41 && AVIATION... 12Z UPDATE... MAINLY MVFR CEILINGS ACROSS THE NORTHERN 2/3 OF THE AREA CURRENTLY. IFR/LIFR CEILINGS ACROSS THE FAR SOUTH. EXPECTING A SLOW IMPROVING TREND WITH MOST AREAS VFR BY 16-18Z. WILL SEE SCATTERED MVFR OR LOWER VISIBILITIES BETWEEN 12Z AND 14Z AS WELL. SCATTERED SHOWERS WILL PERSIST ACROSS THE FAR SOUTHERN PORTION OF THE FORECAST AREA...BUT WILL STAY SOUTH OF THE TAF SITES. SOUTHWEST WINDS 6-10KT THROUGH 14Z...INCREASING TO 10-14KT W/ GUSTS 18-24KT AND BECOMING WESTERLY 14Z-18Z. //ATL CONFIDENCE...12Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS EXCEPT MEDIUM CONFIDENCE ON TIMING OF TRANSITION FROM IFR TO MVFR AND EVENTUALLY VFR CEILINGS DURING THE DAY. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 41 57 40 / 20 10 10 60 ATLANTA 67 41 56 39 / 10 10 10 50 BLAIRSVILLE 63 36 54 36 / 20 10 10 50 CARTERSVILLE 64 38 55 38 / 10 10 10 40 COLUMBUS 73 44 57 41 / 20 10 20 70 GAINESVILLE 66 40 55 39 / 10 10 10 50 MACON 74 44 58 41 / 30 20 40 80 ROME 63 36 55 37 / 10 10 10 20 PEACHTREE CITY 68 37 56 38 / 10 10 10 60 VIDALIA 77 51 60 45 / 60 30 60 80 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....41 AVIATION...20
Hazardous weather outlook, Nov 24, 5:55 AM EST, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 555 AM EST MON NOV 24 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 555 AM EST MON NOV 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING INTO THIS AFTERNOON OVER PORTIONS OF CENTRAL AND EAST CENTRAL GEORGIA. SOME MOISTURE WILL LINGER OVER CENTRAL GEORGIA TODAY AS A COLD FRONT MOVES INTO THE STATE. A FEW THUNDERSTORMS ARE POSSIBLE TODAY GENERALLY SOUTH AND EAST OF A LINE FROM FORT BENNING TO MACON TO WASHINGTON. LIMITED INSTABILITY SHOULD KEEP THE THUNDERSTORMS BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Nov 24, 7:04 AM EST, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 AM EST MON NOV 24 2014
GAZ106-108-241245-
CRISP GA-WILCOX GA-
704 AM EST MON NOV 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CRISP AND WILCOX
COUNTIES UNTIL 745 AM EST...
AT 704 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARABI TO 8
MILES NORTHWEST OF ASHBURN...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS CRISP AND
WILCOX COUNTIES THROUGH 745 AM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CORDELE...ABBEVILLE...ROCHELLE...ARABI...PITTS...ANTIOCH CHURCH...
DOUBLE RUN...CEDAR CREEK...HATLEY...WENONA...OWENSBORO...SEVILLE AND
EAST CRISP.
LAT...LON 3181 8381 3192 8376 3213 8337 3213 8336
3210 8336 3210 8332 3209 8332 3209 8331
3185 8327 3185 8361 3180 8361
TIME...MOT...LOC 1204Z 245DEG 34KT 3185 8375 3177 8378Special weather statement, Nov 24, 7:56 AM EST, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 AM EST MON NOV 24 2014
GAZ108>110-241330-
DODGE GA-TELFAIR GA-WILCOX GA-
756 AM EST MON NOV 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN DODGE...TELFAIR
AND WILCOX COUNTIES UNTIL 830 AM EST...
AT 754 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH HEAVY RAIN NEAR ABBEVILLE...MOVING NORTHEAST AT 55
MPH.
OCCASIONAL LIGHTNING AND WIND GUSTS TO 35 MPH WILL BE POSSIBLE WITH
THIS STORM.
RAINFALL AMOUNTS AROUND ONE HALF INCH CAN BE EXPECTED ACROSS
DODGE...TELFAIR AND WILCOX COUNTIES...INCLUDING AREAS AROUND
MCRAE...EASTMAN...ABBEVILLE...HELENA...MILAN...RHINE...CHAUNCEY...
JACKSONVILLE...UNION...ANTIOCH CHURCH...WORKMORE...CHINA HILL...
BROWNING...GODWINSVILLE...ACHORD...FIVE POINTS...HORSE CREEK WMA...
TEMPERANCE AND JAY BIRD SPRINGS.
DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
LAT...LON 3181 8309 3181 8314 3185 8318 3185 8334
3205 8345 3211 8335 3210 8334 3215 8330
3228 8309 3225 8305 3215 8299 3217 8294
3213 8294 3212 8292 3207 8287 3182 8281
3178 8287 3179 8298 3178 8301
TIME...MOT...LOC 1254Z 239DEG 49KT 3195 8327
16Special weather statement, Nov 24, 9:29 AM EST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 AM EST MON NOV 24 2014
GAZ086-098-113-241515-
TOOMBS GA-TREUTLEN GA-EMANUEL GA-
929 AM EST MON NOV 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TOOMBS...TREUTLEN
AND EMANUEL COUNTIES UNTIL 1015 AM EST...
AT 928 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF SWAINSBORO TO NEAR UVALDA...AND MOVING NORTHEAST AT 45
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TOOMBS...
TREUTLEN AND EMANUEL COUNTIES THROUGH 1015 AM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...LYONS...VIDALIA...TWIN CITY...STILLMORE...OAK PARK...
GARFIELD...SANTA CLAUS...NUNEZ...CEDAR CROSSING...MODOC...JOHNSON
CORNER...COVENA...ROCK SPRINGS...NORRISTOWN JUNCTION...CANOOCHEE...
TOOMBS CENTRAL...CENTER...MCNATT FALLS AND GILLIS SPRINGS.
LAT...LON 3254 8203 3256 8208 3252 8215 3242 8219
3235 8225 3217 8218 3195 8222 3194 8231
3193 8231 3194 8238 3196 8238 3195 8239
3197 8248 3235 8241 3234 8250 3260 8249
3277 8213 3266 8208 3260 8200
TIME...MOT...LOC 1428Z 224DEG 41KT 3255 8244 3198 8246Special weather statement, Nov 24, 11:01 AM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 AM EST MON NOV 24 2014
GAZ108>110-241630-
DODGE GA-TELFAIR GA-WILCOX GA-
1101 AM EST MON NOV 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN DODGE...TELFAIR AND
WILCOX COUNTIES UNTIL 1130 AM EST...
AT 1058 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH BRIEF HEAVY RAIN 7 MILES NORTHWEST OF
FITZGERALD...MOVING NORTHEAST AT 55 MPH.
WINDS 35 MPH AND BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM
ACROSS DODGE...TELFAIR AND WILCOX COUNTIES...INCLUDING AREAS AROUND
EASTMAN...ABBEVILLE...MILAN...RHINE...CHAUNCEY...UNION...ANTIOCH
CHURCH...WORKMORE...CHINA HILL...BROWNING...GODWINSVILLE...FIVE
POINTS AND TEMPERANCE.
DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
LAT...LON 3181 8314 3182 8314 3182 8315 3185 8318
3184 8321 3185 8344 3222 8319 3198 8287
3181 8311
TIME...MOT...LOC 1558Z 219DEG 53KT 3178 8336Special weather statement, Nov 24, 11:45 AM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 AM EST MON NOV 24 2014
GAZ109>111-241715-
WHEELER GA-DODGE GA-TELFAIR GA-
1145 AM EST MON NOV 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WHEELER...DODGE AND TELFAIR COUNTIES UNTIL 1215 PM EST...
AT 1144 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF JACKSONVILLE...OR 10 MILES
NORTHEAST OF FITZGERALD...MOVING NORTHEAST AT 65 MPH.
PEA SIZED HAIL AND WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS WHEELER...DODGE AND TELFAIR COUNTIES
THROUGH 1215 PM EST.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
MCRAE...HELENA...LUMBER CITY...MILAN...SCOTLAND...CHAUNCEY...
JACKSONVILLE...TOWNS...WORKMORE...LITTLE OCMULGEE STATE PARK...CHINA
HILL...ACHORD...TEMPERANCE...JAY BIRD SPRINGS AND SPRING HILL.
LAT...LON 3180 8308 3181 8309 3181 8314 3182 8313
3184 8317 3187 8318 3189 8320 3190 8320
3192 8322 3218 8301 3215 8299 3220 8289
3195 8264 3178 8300
TIME...MOT...LOC 1644Z 223DEG 57KT 3184 8315Special weather statement, Nov 24, 12:06 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1206 PM EST MON NOV 24 2014
GAZ086-098-110>113-241745-
WHEELER GA-MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-TELFAIR GA-EMANUEL GA-
1206 PM EST MON NOV 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WHEELER...MONTGOMERY...TOOMBS...TREUTLEN...TELFAIR AND EMANUEL
COUNTIES UNTIL 1245 PM EST...
AT 1205 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SCOTLAND...OR NEAR MCRAE...MOVING NORTHEAST
AT 60 MPH.
PEA SIZED HAIL AND WINDS 35 MPH WILL BE POSSIBLE WITH THIS STORM AS
THESE STORMS MOVE ACROSS WHEELER...MONTGOMERY...TOOMBS...
TREUTLEN...TELFAIR AND EMANUEL COUNTIES THROUGH 1245 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCRAE...LYONS...SOPERTON...ALAMO...MOUNT VERNON...VIDALIA...HELENA...
GLENWOOD...UVALDA...OAK PARK...AILEY...SCOTLAND...HIGGSTON...SANTA
CLAUS...ALSTON...TARRYTOWN...TOWNS...COVENA...BARNHILL AND JORDAN.
LAT...LON 3203 8296 3257 8247 3236 8225 3235 8225
3235 8224 3228 8223 3224 8221 3223 8221
3218 8219 3189 8283
TIME...MOT...LOC 1705Z 229DEG 51KT 3202 8283The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 7:04 AM EST | Special Weather Statement | FFC | Crisp, Wilcox | 41 min |
| Nov 24, 7:56 AM EST | Special Weather Statement | FFC | Dodge, Telfair | 34 min |
| Nov 24, 8:26 AM EST | Severe Thunderstorm Warning | FFC | Telfair, Wilcox | 34 min |
| Nov 24, 8:46 AM EST | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 44 min |
| Nov 24, 9:29 AM EST | Special Weather Statement | FFC | Emanuel, Toombs | 46 min |
| Nov 24, 11:01 AM EST | Special Weather Statement | FFC | Dodge | 29 min |
| Nov 24, 11:45 AM EST | Special Weather Statement | FFC | Telfair | 30 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.